Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 896879, 25 pages
http://dx.doi.org/10.1155/2010/896879
Research Article

Integral HOMFLY-PT and s l ( 𝑛 ) -Link Homology

Department of Mathematics, Columbia University, New York, NY 10027, USA

Received 4 February 2010; Accepted 5 August 2010

Academic Editor: Anthony Licata

Copyright © 2010 Daniel Krasner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daniel Krasner, “Integral HOMFLY-PT and -Link Homology,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 896879, 25 pages, 2010. doi:10.1155/2010/896879